# SDR CALA2020020200281

- Difficulty date: January 26, 2020
- Submitted: February 2, 2020
- Operation: Air carrier
- Aircraft: N17139
- Make and model: Boeing 757224
- Aircraft serial: 30352
- Aircraft time: 76,612 hours, 18,435 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 140N2002601
- Condition: Dented
- Location: Bs 660
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B757-06-3-0230 DENT ON FWD CARGO FRAME UPPER FLANGE STA 660BETWE EN STRINGER 24 AN STRINGER 25 (034-038) LH SIDE REF ST ENG N/R 0 085668 FOUND DENT OUT OF LIMITS IAW B757-200 SRM 53-00-07 FIG 101 L=1.1 0, W=.90, D=.047. CUT OUT DAMAGE AND ACCOMPLISHED CATEGORY B REP AIR IN ZONE 1 ON CARGO FRAME UPPER FLANCE AT STA 660 BETWEEN S-2 4L TO 25L IAW B757-200 SRM 53-00-07-R5 FIG 201, WITH INSPECTION REQUIREMENTS STARTING AT 50,000 TOTAL AIRFRAME) EMP NO. V919728 CARRY CREATED TO HFEC AND DETAIL INSP CARGO FLANGE REPAIR AT STA 660 BETWEEN S-24L TO S25L AFTER 50,000 FLT CYCLES AND REPEAT HFEC AND DETAIL INSPECTS AT EVERY 12,000 FLT CYCLES. REF B757 SRM 53-00-07 REPAIR 5 CAT B REQUIREMENTS OK TO PLACE ON DIP PER SRM 53-00-07 RPR 5 TO ACCOMPLISH HFEC AND DETAILED INSPECTION PRIOR TO 50,000 FLIGHT CYCLES AND REPEAT HFEC AND DETAILED INSPECTIONS EVER 12,000 FLIGHT CYCLES. TOMC-APPROVAL FROM SC1ELBYC COMMENT Q/C REVIEWED. Q/C REVIEWED. RECORDS UPDATE.....TW INIT: 50,000 TAFC (INIT WILL ITO TO RIR -2277) RIR: 12,000 FC....TW
